# SDR ASAA2016012515005

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 28,846 hours, 8,795 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78472000 FOUND NICK ON NR 2 ENGINE 6 FAN BLADE. 14" FROM THE TIP.  ACFT GROUNDED. BLEND REPAIRED IAW AMM 72-21-02 NR 2 ENGINE, NR 6 FAN BLADE, AREA B.  PERFORMED FL OPEN INSPECTION REF AMM 70-40-01, NO DEFECTS.
